Volume: Vol5, Issue 3/2016

Published on: Sep 2016

Contains 10 articles

Must mathematics be financed?

 

Authors

VIOREL BARBU *,1,2

 

Affiliation

1Academia Română, Filiala din Iaşi
2Fundac Sf. Teodor 1

 

 

The author discusses on necessity of financial support of basic mathematical research by governamental institutions.

 

Keywords

Mathematicians, Grants, Research potential, University

Pages

189-190

 

Full article access  Total downloads: 528 (Distinct clients:44)

Download citation (bibtex)

*Correponding author